# SDR USAA2009022790457

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 29,656 hours, 16,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM BETWEEN FR12 TO FR16, Y503.  REPLACED FLOORBEAM BETWEEN FR12 TO FR16, Y503 IAW A319 SRM 51-72-00.
